Alert archive / Wisconsin / Gale Warnings in 2022

Gale Warning 19, NWS Green Bay, WI

November 29, 2022

NWS Green Bay, WI issued this gale warning at Nov 29, 2022, 9:46 AM CST. It took effect at Nov 30, 2022, 12:41 AM CST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 29, 2022, 9:46 AM CST (15:46 UTC)
In effect from
Nov 30, 2022, 12:41 AM CST
Expired
Nov 30, 2022, 11:37 PM CST
In force
23 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

570 
WHUS73 KGRB 291546
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
946 AM CST Tue Nov 29 2022

LMZ521-522-541>543-300000-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-221130T1200Z/
/O.UPG.KGRB.GL.A.0009.221130T1200Z-221201T0600Z/
/O.NEW.KGRB.GL.W.0019.221130T1200Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
946 AM CST Tue Nov 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt
  with gusts up to 35 kt. Waves 3 to 5 ft on the bay and 8 to 12
  feet on Lake Michigan. For the Gale Warning, west winds 20 to 30
  kt with gusts up to 40 kt. Waves 4 to 7 ft. 

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, until 6 AM CST Wednesday.
  For the Gale Warning, from 6 AM Wednesday to midnight CST 
  Wednesday night. 

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
8 follow-up statements
986 
WHUS73 KGRB 292152
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
352 PM CST Tue Nov 29 2022

LMZ521-522-541>543-300600-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-221130T1200Z/
/O.CON.KGRB.GL.W.0019.221130T1200Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
352 PM CST Tue Nov 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kts
  with a few gale force gusts around 35 kts and waves of 3 to 5 ft
  on the bay and 6 to 10 ft on the lake. For the Gale Warning,
  west winds 20 to 30 kts with gusts up to 40 kts and waves 4 to 7 
  ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, until 6 AM CST Wednesday.
  For the Gale Warning, from 6 AM Wednesday to midnight CST
  Wednesday night.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kruk
419 
WHUS73 KGRB 300358
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
958 PM CST Tue Nov 29 2022

LMZ521-522-541>543-301200-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-221130T1200Z/
/O.CON.KGRB.GL.W.0019.221130T1200Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
958 PM CST Tue Nov 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kts
  with a few gale force gusts to 35 kts and waves of 3 to 5 ft on
  the bay and 6 to 10 ft on the lake. For the Gale Warning, west
  winds 20 to 30 kts with gusts up to 40 kts and waves 4 to 7 ft 
  expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, until 6 AM CST Wednesday. 
  For the Gale Warning, from 6 AM Wednesday to midnight CST 
  Wednesday night.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kruk
594 
WHUS73 KGRB 300641
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1241 AM CST Wed Nov 30 2022

LMZ521-522-541>543-301445-
/O.CAN.KGRB.SC.Y.0088.000000T0000Z-221130T1200Z/
/O.EXT.KGRB.GL.W.0019.221130T0641Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1241 AM CST Wed Nov 30 2022

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 kts with gale force gusts to 40 kts
  and waves 4 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch
795 
WHUS73 KGRB 300925
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
325 AM CST Wed Nov 30 2022

LMZ521-522-541>543-301730-
/O.CON.KGRB.GL.W.0019.000000T0000Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
325 AM CST Wed Nov 30 2022

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...West winds 20 to 30 kts with gale force gusts to 40 kts 
  and waves 4 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch
664 
WHUS73 KGRB 301553
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
953 AM CST Wed Nov 30 2022

LMZ521-522-541>543-010000-
/O.CON.KGRB.GL.W.0019.000000T0000Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
953 AM CST Wed Nov 30 2022

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...West winds 20 to 30 kt with gale force gusts to 40 kt 
  and waves 4 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
970 
WHUS73 KGRB 302121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
321 PM CST Wed Nov 30 2022

LMZ521-522-541>543-010530-
/O.CON.KGRB.GL.W.0019.000000T0000Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
321 PM CST Wed Nov 30 2022

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...West winds 20 to 30 kts with gale force gusts to near 40
  kts and waves 4 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kruk
174 
WHUS73 KGRB 010315
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
915 PM CST Wed Nov 30 2022

LMZ521-522-541>543-010600-
/O.CON.KGRB.GL.W.0019.000000T0000Z-221201T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
915 PM CST Wed Nov 30 2022

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...West winds 20 to 30 kts with gale force gusts to 35 kts
  and waves 3 to 6 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kruk
785 
WHUS73 KGRB 010537
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1137 PM CST Wed Nov 30 2022

LMZ521-522-541>543-011000-
/O.CAN.KGRB.GL.W.0019.000000T0000Z-221201T0600Z/
/O.NEW.KGRB.SC.Y.0089.221201T0537Z-221201T1000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1137 PM CST Wed Nov 30 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST THURSDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kts with a few higher gusts and 
  waves 3 to 6 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan, and Central and Southern Bay of Green Bay.

* WHEN...Until 4 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
TSK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 29, 6:03 AM CST, 3 hours 43 minutes earlier.

Area forecast discussion, Nov 29, 6:03 AM CST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
603 AM CST Tue Nov 29 2022

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 337 AM CST Tue Nov 29 2022

The main forecast concerns will be precipitation trends, snowfall
amounts over north central WI, gusty winds, and winter weather
and marine headlines.

A cold front was moving slowly east through northwest and west
central WI early this morning. Ahead of the front, temperatures
were in the 30s to around 40 range, with areas of low stratus
over northeast and east central WI. A frontogenetic band of snow
extended from SE WY/NE CO through C MN.

No changes were made to the winter weather or marine headlines.

Low pressure over KS is expected to rapidly lift northeast along
the slow moving frontal boundary today into this evening.
Frontogenetic forcing will increase as this occurs, with the
strongest forcing setting up over north central WI from mid-
morning through early evening. The rain/snow line will remain
locked in place over Vilas/Oneida counties for most of the day,
before making a surge to the east as the surface low moves through
the forecast area in the late afternoon and evening. The
precipitation is expected to taper off quickly after 03z/Wed, and
should end in eastern WI before the air mass is cold enough for
snow. The greatest accumulations are still expected over Vilas and
northwest Oneida counties, with up to 4 to 8 inches expected in
northwest Vilas County. Farther southeast, rain or mixed rain/snow
will severely limit accumulations. Gusty southeast winds will
occur in eastern WI today, followed by a wind shift to the west
and gusts to 25 to 35 mph regionwide in the wake of the cold front
tonight. Highs today will range from the lower to middle 30s
northwest to the middle 40s southeast. Lows tonight will drop into
the upper teens northwest to middle 20s southeast.

Expect mostly cloudy, windy and colder conditions on Wednesday,
with some flurries or light snow showers in far northern WI. West
winds will gust to 30 to 40 mph, and Gale force gusts are a good
bet on Lake Michigan. High temperatures will only reach the 20s
in most areas, with wind chills in the single digits to around 10
degrees above zero.

.LONG TERM...Wednesday Night Through Monday
Issued at 337 AM CST Tue Nov 29 2022

For the most part, the mean flow will consist of a strong
shortwave trough off the West Coast and a strong upper high over
the Gulf of Mexico. This will provide for a west-southwest flow
into WI with the only real precipitation chance occurring late
week as a northern stream shortwave trough/cold front race across
the area. There is a southern stream system that appears to just
miss northeast WI late weekend/Monday that will need to be
watched. Temperatures will fluctuate a little above or a little
below normal through the period.

Wednesday night and Thursday...
There could be some lingering flurries over the WI/MI border
Wednesday evening, however a ridge of high pressure building into
the western Great Lakes region should bring clearing skies through
the night. Gusty west winds during the evening will gradually
diminish overnight and with fresh snow cover over north-central
WI, temperatures could really plunge. Look for min temperatures to
range from 2 above to 7 above zero north-central, to around 20
degrees over Door County. This surface ridge slides to our east
with a return flow developing over WI on Thursday. The south winds
will bring modest WAA back into the area, along with some middle
and high-level clouds. Overall, a partly cloudy day with max
temperatures to range from the middle 20s north-central, to the
lower 30s east-central WI.

Thursday night and Friday...
A persistent south-southwest wind will continue through Thursday
night and provide enough mixing to prevent temperatures from
falling too far. Under partly cloudy skies, min temperatures to be
from 15 to 20 degrees north, mainly 20 to 25 degrees south.
Attention turns toward the northern Plains where the models have a
northern stream shortwave trough located on Friday. Ahead of this
trough will be an area of low pressure, but models differ a bit on
both the strength and location of this low pressure. We should see
more clouds, but any precipitation would remain well to our north
and west. The prevailing south-southwest winds should bring max
temperatures up into the middle to upper 30s north, lower to
middle 40s south.

Friday night and Saturday...
This system is progged to quickly move into the Upper MS Valley
Friday night, then race across northern sections of the Great
Lakes on Saturday. The main question is how far south to take the
precipitation chances as parts of central/east-central WI may not
see any precipitation at all. It is possible that stronger mid-
level Q-G forcing could brush far northern WI Friday night/
Saturday morning and potentially bring a light accumulation of
snow. By Saturday afternoon, clouds to already be on the decrease
with skies becoming mostly sunny. Saturday could also become quite
breezy with west winds gusting in the upper 20s to lower 30s. Max
temperatures on Saturday to range from the middle 20s north-
central, to the lower to middle 30s east-central WI.

Saturday night through Monday...
Another weak surface ridge is expected to move across WI Saturday
night with winds quickly diminishing. Models begin to stray with
the handling of a cold front on Sunday and the northward movement
of precipitation ahead of a developing system over the central/
southern Plains on Monday. It could very well be dry for both
Sunday and Monday or have chance pops both days. Since model
variability is quite large, have followed the consensus solution
which does bring chance pops to northeast WI from Sunday afternoon
through Monday. Max temperatures for both days to range from the
middle to upper 20s north-central, to the middle 30s east-central
WI.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 547 AM CST Tue Nov 29 2022

Ceilings have lowered and patchy fog has developed as low-level
moisture increased ahead of a cold front early this morning.
Flight conditions have deteriorated to IFR/MVFR at most
observation sites. Conditions will continue to worsen as rain
or mixed rain/snow (north central WI) overspreads the region
later this morning and early afternoon. Temperatures will be cold
enough for significant accumulating snow to occur over the
northwest part of Vilas and Oneida counties, but amounts will drop
off quickly farther southeast due to warmer temperatures and
rain. Colder air will advance eastward with a cold front later
this afternoon and evening, but precipitation should taper off in
eastern WI before it can change to snow. Gusty southeast winds
will give way to strong west winds in the wake of the cold frontal
passage tonight. As precipitation tapers off and drier air
advects into the region, ceilings will gradually rise later
tonight, and some locations may improve to VFR toward the end of
the TAF period.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until midnight CST tonight for WIZ005.

Winter Weather Advisory until midnight CST tonight for WIZ010.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Kallas
AVIATION.......Kieckbusch
Hazardous weather outlook, Nov 29, 3:57 AM CST, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
357 AM CST Tue Nov 29 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
357 AM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel conditions are likely across far north central
Wisconsin from mid-morning through this evening, as periods of
moderate snow or mixed/rain snow occur. The heaviest accumulations
will impact northwest Vilas County, where 4 to 8 inches are
anticipated. Anyone with travel plans in north central Wisconsin
should monitor the latest forecasts and winter weather statements
for updated information.

Falling temperatures behind the storm will cause wet roads to
freeze in spots over the rest of the forecast area later tonight
into early Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Windy conditions are expected today into Wednesday. The strongest
winds are expected on Wednesday, when gusts to 35 to 40 mph
are likely.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snow accumulations in far north
central Wisconsin to the National Weather Service. Any measured
wind gusts over 40 mph should also be reported.

LMZ521-522-541>543-301000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
357 AM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Southeast to south winds may gust to near gale force this
afternoon and early evening. West winds may gust to near gale
force later tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Westerly gale force gusts are possible Wednesday into Wednesday
evening. A Gale Watch is in effect for this period.

Kieckbusch/Kallas

Nearby

Gale Warnings in Wisconsin, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.